- Volume 7, Number 2 (2001), 343-350.
Remarks on the maximum correlation coefficient
The maximum correlation coefficient between partial sums of independent and identically distributed random variables with finite second moment equals the classical (Pearson) correlation coefficient between the sums, and thus does not depend on the distribution of the random variables. This result is proved, and relations between the linearity of regression of each of two random variables on the other and the maximum correlation coefficient are discussed.
Bernoulli, Volume 7, Number 2 (2001), 343-350.
First available in Project Euclid: 25 March 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dembo, Amir; Kagan, Abram; Shepp, Lawrence A. Remarks on the maximum correlation coefficient. Bernoulli 7 (2001), no. 2, 343--350. https://projecteuclid.org/euclid.bj/1080222081